yotsubatoIts not in FA, Sketchy, or Pathoma, or U world.
I knew it wasnt cancer because its bilateral. And Diabetes made no sense to me. So I just threw down Drug effect and walked away. +42019-06-10T10:24:29Z
karljeonHaha I eliminated the answer by process of elimination.+102019-06-04T00:16:18Z
medschulI eliminated thiazides by process of elimination :(+2019-06-04T20:16:37Z
medstudent65Shit I eliminated thiazides because of elimination went with HTN thinking intercranial bleed effecting the pituitary +12019-06-07T02:04:45Z
sugaplumI think you could only make this assumption if they said "patient is on standard htn tx" but since they gave the name hctz, would not be fair to assume they are also taking spirinolactone. I went with process of elimination on this one.
Even checked access medicine's drug adverse effect profile...galactorrhea not listed for hctz+22019-06-24T18:11:08Z
djinnI dont think the autor was a savant. Also I think is right proccess to think "cancer" can be bilateral and malignant but the "drug" that causes this isnt HCT. This question is bad written.+2020-01-16T16:16:48Z
coccidioinmytittiesSexual dysfunction [desire based = libido] can be due to drug side effects [antihypertensives], per first aid.
Per, 1stAid's endocrine section: "excessive amounts of prolactin associated with ↓libido .
This goes together with our sexual dysfunction with "antihypertensives."
Only logical synthesis I can think of:
thiazide = ↑prolactin = ↓libido + galactorrhea. It would also make sense since we are dealing with an expected to be post-menopausal female [milk production would have to be due to exogenous source].
Dug into my lecture notes and found the following: beta-blockers and thiazides cause sexual dysfunction.
I also like sam1's explanation. We're reaching here, but its the best I can do.+2019-07-19T10:37:51Z
g8427Mayo clinic shows clear or bloody nipple discharge as side affect of Thiazides. But doesnt state milky discharge. +2019-08-11T00:51:01Z